# SDR CA011108008

- Difficulty date: October 29, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 2,604 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 2153003158
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT INSP CALLED UP IN "B" CHECK TECHNICIAN NOTICED CRACK IN RADIUS OF RT FWD DRAG ANGLE P/N 215-30031-59. INSPECTION OF OTHER DRAG ANGLES ON SAME A/C REVEALED FWD LT DRAG ANGLE WAS CRACKED IN SAME AREA. CRACK LENGTH ON BOTH LT & RT DRAG ANGLES APPROX 1.5 IN IN LENGTH. REMAINING 3 A/C WERE INSP & NO FAULTS WERE NOTED. DRAG ANGLES WERE PREV REWORKED TO ALLOW COMPLIANCE WITH SB 215-A463 (AD CF-93-07) ON LOWER WING SPARTANG. SB STATES SHOULD BE 0.750 RADIUS FOR CUTOUT. THESE RADII WERE TIGHTER THAN INSTRUCTIONS & ARE VISIBLE SIGNS OF MACHINING MARKS. AFFECTED DRAG ANGLES WILL BE REPLACED WITH NEW PARTS.
